MathSciNet Relay Station
MathSciNet bibliographic data
MR1869316 (2002h:11011) 11B05 (03H05 11J13 11U10)
Jin, Renling Nonstandard methods for upper Banach density problems. J. Number Theory 91 (2001), no. 1, 20–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement